The growth of polynomials outside of a compact set - the Bernstein-Walsh inequality revisited

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we present a new and simple proof of the classical Bernstein–Walsh inequality. Based on this proof, we give some improvements for this inequality in the case that the corresponding compact set is real.

Original languageEnglish
Pages (from-to)9-18
Number of pages10
JournalJournal of Approximation Theory
Volume223
Issue number1
DOIs
Publication statusPublished - Nov 2017

Keywords

  • Bernstein–Walsh inequality
  • Green function
  • Inverse polynomial image
  • Logarithmic capacity

Fingerprint Dive into the research topics of 'The growth of polynomials outside of a compact set - the Bernstein-Walsh inequality revisited'. Together they form a unique fingerprint.

Cite this